# SDR SWAA2013012111582

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 27,952 hours, 16,276 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ, LOWER IN SPAR SKIN IS CRACKED 16.5" FWD OF AFT SPAR I/B OF RIB AT STATION 147.90 AND MEASURES 1.5" LONG.  REPAIRED PER SRM 55-10-01-2R-11 REPAIR 11.  THIS REPAIR IS A CATEGORY B REPAIR.  FACT AS A RESULT OF POST REPAIR INSPECTION
